Skip to Main content Skip to Navigation
Journal articles

A Gradient Flow Approach to Quantization of Measures

Abstract : In this paper we study a gradient flow approach to the problem of quantization of measures in one dimension. By embedding our problem in $L^2$ , we find a continuous version of it that corresponds to the limit as the number of particles tends to infinity. Under some suitable regularity assumptions on the density, we prove uniform stability and quantitative convergence result for the discrete and continuous dynamics.
Document type :
Journal articles
Complete list of metadatas

https://hal-polytechnique.archives-ouvertes.fr/hal-01109228
Contributor : François Golse <>
Submitted on : Sunday, January 25, 2015 - 4:58:18 PM
Last modification on : Thursday, March 5, 2020 - 6:49:53 PM
Long-term archiving on: : Sunday, April 26, 2015 - 10:12:07 AM

Files

Quantiz1D.pdf
Files produced by the author(s)

Identifiers

Citation

Emanuele Caglioti, François Golse, Mikaela Iacobelli. A Gradient Flow Approach to Quantization of Measures. Mathematical Models and Methods in Applied Sciences, World Scientific Publishing, 2015, 25 (10), pp.1845-1885. ⟨10.1142/S0218202515500475⟩. ⟨hal-01109228⟩

Share

Metrics

Record views

416

Files downloads

334